Stability of liquid bridges between twisted elliptical disks

Laverón Simavilla, Ana and Checa, E. and Perales Perales, José Manuel (2005). Stability of liquid bridges between twisted elliptical disks. "Advances in Space Research", v. 36 (n. 1); pp. 17-25. ISSN 0273-1177. https://doi.org/10.1016/j.asr.2005.03.078.

Description

Title: Stability of liquid bridges between twisted elliptical disks
Author/s:
  • Laverón Simavilla, Ana
  • Checa, E.
  • Perales Perales, José Manuel
Item Type: Article
Título de Revista/Publicación: Advances in Space Research
Date: 2005
ISSN: 0273-1177
Volume: 36
Subjects:
Faculty: E.T.S.I. Aeronáuticos (UPM)
Department: Vehículos Aeroespaciales [hasta 2014]
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img]
Preview
PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (416kB) | Preview

Abstract

The influence in the stability of long liquid bridges supported between two elliptical-shaped disks of their main axis relative orientation is investigated. A numerical continuation method capable of finding equilibrium shapes, both stable and unstable, is used to calculate a series of equilibrium shapes supported by disks of increasing eccentricity for different relative orientation of the disks axis. The stable or unstable character of each of the shapes is calculated to determine the position of the stability limit and its character

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM